MathSciNet Relay Station
MathSciNet bibliographic data
MR990589 (90d:11070) 11F55
Patterson, S. J.; Piatetski-Shapiro, I. I. The symmetric-square $L$-function attached to a cuspidal automorphic representation of ${\rm GL}\sb 3$. Math. Ann. 283 (1989), no. 4, 551–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement